| Model Number |
X SERIES |
| Medical Device Problem Codes |
Unable to Obtain Readings (1516); Defibrillation/Stimulation Problem (1573)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event
Malfunction
Event or Problem Description
Complainant alleged that during biomed testing, the device displayed an unknown "defib failure" and "ecg monitoring failure" messages.Complainant indicated that there was no patient involvement in the reported malfunction.
Additional Manufacturer Narrative
Zoll medical corporation has not received the product for evaluation and this complaint is still under investigation.
Additional Manufacturer Narrative
The device was returned to zoll singapore for evaluation.The customer report was observed and attributed to the monitor board.The monitor board was recommended to be replaced to resolve the problem.Analysis of reports of this type not identified an increase in trend.